Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On free subsemigroups of skew fields


Author: L. Makar-Limanov
Journal: Proc. Amer. Math. Soc. 91 (1984), 189-191
MSC: Primary 16A39; Secondary 16A25, 16A70, 20M05
MathSciNet review: 740167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: I will prove in this note that the multiplicative group of a skew field with uncountable center either contains a free nonabelian subsemigroup or is commutative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A39, 16A25, 16A70, 20M05

Retrieve articles in all journals with MSC: 16A39, 16A25, 16A70, 20M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740167-X
PII: S 0002-9939(1984)0740167-X
Article copyright: © Copyright 1984 American Mathematical Society